Anxiety and Depression Support
18,449 members15,090 posts

Citalopram

I have never been on antidepressants before but I started my course on Thursday. This morning before uni I blacked out, I completely lost my sight and control of my limbs and fell to the ground in a panic. I've never passed out before so this is not normal for my body. I have felt dizzy throughout the rest of the day. The NHS website says that if passing out and dizziness is experienced to contact a doctor straight away. I went after uni to the pharmacy where I was told not to worry because it's very rare for it to be a side effect. I don't know whether it's worth mentioning to a doctor or whether I should leave it and just see if it keeps happening. Has anyone else experienced this on this medication?

1 Reply
oldestnewest

I know your pain I have my good days and my bad days a lot of my anxiety attacks I thought were heart attacks in the beginning because of the physical symptoms I was always having (heart pounding, dizzy, impending doom feeling, breathing difficulty) but after years of having them and talking to doctors and therapists I realize now when I have them they are just anxiety attacks but they can be very scary for sure if you don't know what it is in the beginning. I hate taking RX meds too so it's a double edge sword, I feel like I trade one problem for another when I take the pills the doctors give me and all the side effects that come with them. To be honest I have been using medical marijuana for the last few years and I feel it really helps me and doesn't have near as many bad side effects. I know it might sound crazy but look into it and try a sativa strain it really helps with mood, anxiety and depression. But use a low does if you never tried it before

1 like
Reply

You may also like...